# SDR N6WA20140102002

- Difficulty date: January 2, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 22,027 hours, 15,571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  INSPECTED & FOUND PX03 PROX SENSOR OUT OF ADJUSTMENT.  ADJUSTED PXO3 IAW CRJ700 AMM 32-61-05.  PERFORMED OPERATIONS LG PSS IAW CRJ700 AMM 32-61-00.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
